The Light Ray Transform on Lorentzian Manifolds

Show full item record



Permalink

http://hdl.handle.net/10138/327187

Citation

Lassas , M , Oksanen , L , Stefanov , P & Uhlmann , G 2020 , ' The Light Ray Transform on Lorentzian Manifolds ' , Communications in Mathematical Physics , vol. 377 , no. 2 , pp. 1349-1379 . https://doi.org/10.1007/s00220-020-03703-6

Title: The Light Ray Transform on Lorentzian Manifolds
Author: Lassas, Matti; Oksanen, Lauri; Stefanov, Plamen; Uhlmann, Gunther
Contributor: University of Helsinki, Department of Mathematics and Statistics
University of Helsinki, University College London
Date: 2020-07
Language: eng
Number of pages: 31
Belongs to series: Communications in Mathematical Physics
ISSN: 0010-3616
URI: http://hdl.handle.net/10138/327187
Abstract: We study the weighted light ray transform L of integrating functions on a Lorentzian manifold over lightlike geodesics. We analyze L as a Fourier Integral Operator and show that if there are no conjugate points, one can recover the spacelike singularities of a function f from its the weighted light ray transform Lf by a suitable filtered back-projection.
Subject: INVERSE PROBLEM
STABLE DETERMINATION
INVISIBILITY
OPERATORS
FIELDS
111 Mathematics
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
1907.02210_1.pdf 475.9Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record